Table of Contents
International Journal of Combinatorics
Volume 2014, Article ID 792471, 7 pages
http://dx.doi.org/10.1155/2014/792471
Research Article

Extremal Unimodular Lattices in Dimension 36

Research Center for Pure and Applied Mathematics, Graduate School of Information Sciences, Tohoku University, Sendai 980-8579, Japan

Received 15 August 2014; Accepted 6 November 2014; Published 30 November 2014

Academic Editor: Jun-Ming Xu

Copyright © 2014 Masaaki Harada. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Masaaki Harada, “Extremal Unimodular Lattices in Dimension 36,” International Journal of Combinatorics, vol. 2014, Article ID 792471, 7 pages, 2014. https://doi.org/10.1155/2014/792471.